# SDR DALA2024031803393

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTREPORTED
- Condition: Dented
- Location: Bs 818-827 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0246625) AFT CARGO DOOR VERTICAL SILL WEB DENTED BELOW SUB THRESHOLD WEB BS 818 - 827 RLB 25 WL 165. REMOVED AND REPLACED AFT CARGO SUBTHRESHOLD VERTICAL SILL WEB STA 794-847 RBL 25 WL 165 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 146A8120
